MathSciNet Relay Station
MathSciNet bibliographic data
MR159854 (28 #3070) 17.60 (50.70)
Albert, A. A. On the collineation groups associated with twisted fields. 1958/1959 Calcutta Math. Soc. Golden Jubilee Commemoration Vol. (1958/59), Part II pp. 485–497 Calcutta Math. Soc., Calcutta
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement